zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a third-order system of difference equations. (English) Zbl 1243.39011

Summary: We show that the system of difference equations

x n+1 =a 1 x n-2 b 1 y n z n-1 x n-2 +c 1 ,y n+1 =a 2 y n-2 b 2 z n x n-1 y n-2 +c 2 ,z n+1 =a 3 z n-2 b 3 x n y n-1 z n-2 +c 3 ,n 0 ,

where the parameters a i ,b i ,c i , i{1,2,3}, and initial values x -j ,y -j ,z -j , j{0,1,2}, are real numbers, can be solved, developing further the results in the literature.


MSC:
39A20Generalized difference equations
References:
[1]Aloqeili, M.: Dynamics of a kth order rational difference equation, Appl. math. Comput. 181, 1328-1335 (2006) · Zbl 1108.39004 · doi:10.1016/j.amc.2006.03.001
[2]Aloqeili, M.: Dynamics of a rational difference equation, Appl. math. Comput. 176, 768-774 (2006) · Zbl 1100.39002 · doi:10.1016/j.amc.2005.10.024
[3]Andruch-Sobilo, A.; Migda, M.: Further properties of the rational recursive sequence xn+1=axn-1/(b+cxnxn-1), Opuscula math. 26, No. 3, 387-394 (2006) · Zbl 1131.39003
[4]Andruch-Sobilo, A.; Migda, M.: On the rational recursive sequence xn+1=axn-1/(b+cxnxn-1), Tatra mt. Math. publ. 43, 1-9 (2009) · Zbl 1212.39008
[5]Bajo, I.; Liz, E.: Global behaviour of a second-order nonlinear difference equation, J. differ. Eq. appl. 17, No. 10, 1471-1486 (2011) · Zbl 1232.39014 · doi:10.1080/10236191003639475
[6]J. Baštinec, L. Berezansky, J. Diblik and Z. Šmarda, A final result on the oscillation of solutions of the linear discrete delayed equation Δmathvariantuprightnbsp;x(n)=-p(n)x(n-k) with a positive coefficient, Abstr. Appl. Anal. vol. 2011, p.30, Article ID 586328 (2011).
[7]Berg, L.: On the asymptotics of nonlinear difference equations, Z. anal. Anwendungen 21, No. 4, 1061-1074 (2002) · Zbl 1030.39006
[8]Berg, L.; Stević, S.: On difference equations with powers as solutions and their connection with invariant curves, Appl. math. Comput. 217, 7191-7196 (2011)
[9]Berg, L.; Stević, S.: On some systems of difference equations, Appl. math. Comput. 218, 1713-1718 (2011)
[10]Berg, L.; Stević, S.: On the asymptotics of the difference equation yn(1+yn-1·yn-k+1)=yn-k, J. differ. Eq. appl. 17, No. 4, 577-586 (2011) · Zbl 1220.39011 · doi:10.1080/10236190903203820
[11]Cinar, C.: On the positive solutions of difference equation, Appl. math. Comput. 150, No. 1, 21-24 (2004)
[12]Grove, E. A.; Ladas, G.: Periodicities in nonlinear difference equations, (2005)
[13]Iričanin, B.; Stević, S.: Some systems of nonlinear difference equations of higher order with periodic solutions, Dynam. contin. Discrete impuls. Syst. 13 a, No. 3-4, 499-508 (2006) · Zbl 1098.39003
[14]Iričanin, B.; Stević, S.: On some rational difference equations, Ars combin. 92, 67-72 (2009) · Zbl 1224.39014
[15]Kent, C. M.: Convergence of solutions in a nonhyperbolic case, Nonlinear anal. 47, 4651-4665 (2001) · Zbl 1042.39507 · doi:10.1016/S0362-546X(01)00578-8
[16]Levy, H.; Lessman, F.: Finite difference equations, (1992)
[17]Papaschinopoulos, G.; Radin, M.; Schinas, C. J.: Study of the asymptotic behavior of the solutions of three systems of difference equations of exponential form, Appl. math. Comput. 218, 5310-5318 (2012)
[18]Papaschinopoulos, G.; Schinas, C. J.: On a system of two nonlinear difference equations, J. math. Anal. appl. 219, No. 2, 415-426 (1998) · Zbl 0908.39003 · doi:10.1006/jmaa.1997.5829
[19]Papaschinopoulos, G.; Schinas, C. J.: On the behavior of the solutions of a system of two nonlinear difference equations, Commun. appl. Nonlinear anal. 5, No. 2, 47-59 (1998) · Zbl 1110.39301
[20]Papaschinopoulos, G.; Schinas, C. J.: Invariants for systems of two nonlinear difference equations, Differ. eq. Dynam. syst. 7, No. 2, 181-196 (1999) · Zbl 0978.39014
[21]Papaschinopoulos, G.; Schinas, C. J.: Invariants and oscillation for systems of two nonlinear difference equations, Nonlinear anal. TMA 46, No. 7, 967-978 (2001) · Zbl 1003.39007 · doi:10.1016/S0362-546X(00)00146-2
[22]Papaschinopoulos, G.; Schinas, C. J.: On the system of two difference equations xn+1=i=0kAi/yn-ipiyn+1=i=0kBi/xn-iqi, J. math. Anal. appl. 273, No. 2, 294-309 (2002)
[23]Papaschinopoulos, G.; Schinas, C. J.; Stefanidou, G.: On the nonautonomous difference equation xn+1=An+(xn-1p/xnq), Appl. math. Comput. 217, 5573-5580 (2011) · Zbl 1221.39013 · doi:10.1016/j.amc.2010.12.031
[24]Papaschinopoulos, G.; Stefanidou, G.: Trichotomy of a system of two difference equations, J. math. Anal. appl. 289, 216-230 (2004) · Zbl 1045.39008 · doi:10.1016/j.jmaa.2003.09.046
[25]Stević, S.: On the recursive sequence xn+1=xn-1/g(xn), Taiwanese J. Math. 6, No. 3, 405-414 (2002) · Zbl 1019.39010
[26]Stević, S.: More on a rational recurrence relation, Appl. math. E-notes 4, 80-85 (2004) · Zbl 1069.39024 · doi:emis:journals/AMEN/2004/2004.htm
[27]Stević, S.: Global stability and asymptotics of some classes of rational difference equations, J. math. Anal. appl. 316, 60-68 (2006) · Zbl 1090.39009 · doi:10.1016/j.jmaa.2005.04.077
[28]Stević, S.: On positive solutions of a (k+1)-th order difference equation, Appl. math. Lett. 19, No. 5, 427-431 (2006) · Zbl 1095.39010 · doi:10.1016/j.aml.2005.05.014
[29]S. Stević, A short proof of the Cushing-Henson conjecture, Discrete Dyn. Nat. Soc. Vol. 2006, Article ID 37264, (2006) 5 pages. · Zbl 1149.39300 · doi:10.1155/DDNS/2006/37264
[30]Stević, S.: Existence of nontrivial solutions of a rational difference equation, Appl. math. Lett. 20, 28-31 (2007) · Zbl 1131.39009 · doi:10.1016/j.aml.2006.03.002
[31]Stević, S.: On the recursive sequencex xn+1=maxc,xnp/xn-1p, Appl. math. Lett. 21, No. 8, 791-796 (2008)
[32]Stević, S.: Global stability of a MAX-type equation, Appl. math. Comput. 216, 354-356 (2010) · Zbl 1193.39009 · doi:10.1016/j.amc.2010.01.020
[33]Stević, S.: Global stability of some symmetric difference equations, Appl. math. Comput. 216, 179-186 (2010) · Zbl 1193.39008 · doi:10.1016/j.amc.2010.01.029
[34]Stević, S.: On a nonlinear generalized MAX-type difference equation, J. math. Anal. appl. 376, 317-328 (2011) · Zbl 1208.39014 · doi:10.1016/j.jmaa.2010.11.041
[35]Stević, S.: On a system of difference equations, Appl. math. Comput. 218, 3372-3378. (2011)
[36]Stević, S.: On the difference equation xn=xn-2/(bn+cnxn-1xn-2), Appl. math. Comput. 218, 4507-4513 (2011)
[37]Stević, S.: Periodicity of a class of nonautonomous MAX-type difference equations, Appl. math. Comput. 217, 9562-9566 (2011) · Zbl 1225.39018 · doi:10.1016/j.amc.2011.04.022
[38]Stević, S.: On some solvable systems of difference equations, Appl. math. Comput. 218, 5010-5018 (2012)
[39]Voulov, H. D.: Periodic solutions to a difference equation with maximum, Proc. amer. Math. soc. 131, No. 7, 2155-2160 (2003) · Zbl 1019.39005 · doi:10.1090/S0002-9939-02-06890-9
[40]Yang, X.; Liao, X.: On a difference equation with maximum, Appl. math. Comput. 181, 1-5 (2006) · Zbl 1148.39303 · doi:10.1016/j.amc.2006.01.005
[41]Yang, X.; Liu, X.; Wang, L.: Stability of a generalized Putnam equation, Appl. math. Lett. 22, No. 4, 565-568 (2009) · Zbl 1171.39003 · doi:10.1016/j.aml.2008.06.031